# SDR N6WA20100804

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 12,506 hours, 8,753 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM MOST AFT CEILING EMERGENCY LIGHT INOP.   RE-LAMPED SAID EMERGENCY LIGHT ASSY OPS CHECKED GOOD REF TO AMM 33-51-00.
